# SDR CALA2024050601332

- Difficulty date: May 1, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T12035
- Condition: Corroded
- Location: Bs 1131
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B767-53-3-7154) CORROSION ON THE LOWER SURFACE OF THE FRAME CAP , ON THE FWD SIDE OF FRAME 1131, UNDER THE NUTPLATES COMMON TO T HE ROLLER RAIL ATTACH FASTENERS, AT LBL7 AND RBL7.#3374 INSTALLED NEW FRAME UPPER J CHORD AT STA 1131 PN 146T1203-5UALO IAW B767 SRM 51-40-02 SECTION 7 AND AMES DOCUMENT 47609FAB19. SE E NON-ROUTINE 168798-0100-0274 FOR DETAILS
